# SDR ASAA0140026

- Difficulty date: February 16, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545875520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION ON MOPSILL STRAP.  REPLACED MOPSILL STRAP IAW SRM.  (M)
